Axial minimal surfaces in $s^2 x r$ are helicoidal

David Hoffman Stanford University Brian White Stanford University

Differential Geometry mathscidoc:1609.10215

Journal of Differential Geometry, 87, (3), 515-523, 2011
We prove that if a complete, properly embedded, finite-topology minimal surface in S2×R contains a line, then its ends are asymptotic to helicoids, and that if the surface is an annulus, it must be a helicoid.
No keywords uploaded!
[ Download ] [ 2016-09-12 07:25:25 uploaded by admin ] [ 434 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{david2011axial,
  title={AXIAL MINIMAL SURFACES IN $S^2 x R$ ARE HELICOIDAL},
  author={David Hoffman, and Brian White},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912072525365553874},
  booktitle={Journal of Differential Geometry},
  volume={87},
  number={3},
  pages={515-523},
  year={2011},
}
David Hoffman, and Brian White. AXIAL MINIMAL SURFACES IN $S^2 x R$ ARE HELICOIDAL. 2011. Vol. 87. In Journal of Differential Geometry. pp.515-523. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912072525365553874.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved